# SDR IXXA20150325068

- Difficulty date: March 11, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 56,834 hours, 23,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EMER FLASHLIGHT WILL NOT TEST, FLIGHT ATTENDANT SEAT.  R & R R4 FLIGHT ATTENDANTS EMER FLASHLIGHT IAW AMM 25-64-00.  OPERATIONAL CHECKED SATISFACTORY.
